MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN MONOSOF; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

COVIDIEN LP LLC NORTH HAVEN MONOSOF; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Model Number N-2532
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Radiation Exposure, Unintended (3164); No Code Available (3191)
Date of Event 01/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, two hours into an open liver transplantation, needle separation occurred after the product packaging was opened.The surgical time extended 30 minutes or more due to the reported condition.An x-ray was performed to confirm all pieces were located.Another suture had to be used to complete the case.There was no patient injury.

Brand Name
MONOSOF
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key8272688
Report Number1219930-2019-00486
Device Sequence Number1699204
Product Code GAR
UDI-Device Identifier10884521075993
UDI-Public10884521075993
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K900531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberN-2532
Device Catalogue NumberN-2532
Device Lot NumberA8A0240X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2019
Initial Report FDA Received Date01/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;